# SDR CA131009012

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 66,108 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000046
- Condition: Failed
- Location: Engine
- Part time: 47,919 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW REPORTED THAT THE NR 1 ENGINE TORQUE INDICATOR SURGED TO 152 PERCENT.  AS THE FLIGHT CREW WAS EVALUATING THE SITUATION, THE NR 2 TORQUE STARTED TO FLUCTUATE. DECISION WAS TAKEN TO RETURN AND LAND. AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE AND FLIGHT DATA RECORDER (FDR) DOWNLOADED. DURING TROUBLESHOOTING, MAINTENANCE COULD REPRODUCE THE DISCREPANCY ON THE NR 1 ENGINE AND CONFIRMED IT WAS AN INDICATION PROBLEM.  THE NR 1 ENGINE TORQUE SIGNAL CONDITIONER UNIT (TSCU) WAS REPLACED, ENGINE RUNS PERFORMED AND THE ACFT RELEASED INTO SERVICE.
